Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 2012, Issue 664


On the equality between homological and cohomological dimension of groups

Ioannis Emmanouil / Olympia Talelli
Published Online: 2011-07-08 | DOI: https://doi.org/10.1515/CRELLE.2011.106


In this paper, we study criteria for the equality between the homological and the cohomological dimension of a group. In particular, we obtain criteria for the freeness of finitely generated groups of homological dimension one. To that end, we examine two types of conditions under which flat modules are projective over a ring R.

About the article

Received: 2009-04-15

Published Online: 2011-07-08

Published in Print: 2012-03-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2012, Issue 664, Pages 55–70, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2011.106.

Export Citation

©[2012] by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in